# SDR MWEA98620

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3952273501
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GIRT BAR LATCH FOR MAIN CABIN DOOR SLIDE NEEDS TO BE LUBRICATED.  MTC LUBRICATED GIRT BAR LATCHES.
